# SDR ASAA2021123037036

- Difficulty date: December 30, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 47,567 hours, 14,182 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20282
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 26,756 hours, 8,773 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL 380 GOT ZONE TEMP LIGHT CONT CABIN IT RESET WHEN WE DECREASED THE CONT CABIN TEMPERATURE (1 CONTROLLER IS MEL'D). GROUNDED - YES. REF MEL 21-21G, CONFIRMED FAULT. REMOVED AND REPLACED DEFECTIVE FLIGHT DECK TCV (V143) PER AMM 21-61-21, OPS CK NML REF B737-800 AMM 21-61-00-700-806-002.
